# SDR REXA2013021700302

- Difficulty date: February 17, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 22,404 hours, 19,861 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING 2-5 INOPERABLE.  REPLACED NR 2 CHARGER IAW CRJ 200 AMM 33-51-05.
